It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 Showing 1 - 20 of 224 for minocyclin. (0.001 seconds)


... I have taken minocyclin in the past, about 8 years ago and it worked sorta. ... (0 replies)
... I have been on minocyclin for about 3 months and I can say it did help me clear up on some areas of my face. I could really see the improvements with it in the first 2 months. ... (3 replies)
... but i still broke out, but not as bad. I got small ones, but less big ones. Since minocyclin is an antibiotic, your body can get used to the antibiotic and it can be less efective. That happened to me... ... (14 replies)

... After I tried it, I was about 90% clear and happy, just with some marks left. A month after being off it, my acne was three times as worse. I had acne that looked different and bigger. I've heard something like: "After taking some pills taken orally, especially minocyclin, elelments in the body that CAUSE acne actually get stronger and create worse acne". I'm not sure... (14 replies)
... Wow you got hooked up by your derm huh? I never got minocyclin, but my boyfriend used it. Unfortunately, he was allergic to it and broke out in hives. I use Benzaclin every day, and it works pretty well. I also use Tazorac, which is a lot like Retin-A. I think it's safe to say that with all you're using, you should definately see SOME change. Using a BP and a Retinoid is... (3 replies)
... I was wondering if anyone here has been prescribed Minocyclin and if so... did you have any side effects? ... (14 replies)
Minocyclin/Dynacin
Apr 21, 2004
... How long did it take for you guys to see results when using Minocyclin or Dynacin? ... (0 replies)
... Seeing that nobody responded to your post at the time, I thought I'd add my two cents. Sorry about my inexperience, but minocyclin is know to have nasty side effects thant do not subside. ... (6 replies)
... And unfortunately enough, vertigo and like symptoms are common with Minocyclin hcl. I just want some experienced feedback. ... (6 replies)
... What other approach may you suggest? I have been on Duricef and Erythromycin before with no sucess, have used Retin-A gel and micro, Differin, Plexion, Duac, and am currently using Brevoxyl 4%, T-stat, and Cleocin T solution on top of the Minocyclin. I have tried many things with no sucess, including OTC cleansers and such as well as several holistic treatments (B-5, etc.) The... (6 replies)
... My boyfriend was on minocyclin for a month or so, and developed horrible hives. His doctor took him off it fast. I would consider vertigo to be a pretty serious side effect. ... (6 replies)
... A micro at night, Duac in the mornings, and minocyclin twice a day. i also switched to a mach 3 turbo razor. ... (7 replies)
... A micro at night, Duac in the mornings, and minocyclin twice a day. i also switched to a mach 3 turbo razor. ... (0 replies)
Minocyclin and B5
Mar 16, 2002
... I've been taking minocyclin for about 2 weeks. My derm put me on it for only 2 months to clear up a flare up of cysts on my cheek. Anyway, I started using B5 3 days ago. ... (4 replies)
... Hi everyone! I just discovered this board the other day. It's nice to know that I'm not the only one going through this skin problem (I hate the word acne, don't you?) Anyways, I started breaking out when I went off of Orthotri-cyclen for a few months. Needless to say I'm back on it (on my third pack) and I still haven't seen much improvement
... ok i know that many of u have suggest to take b5 2 hours after minocyclin but what if the b5 is time release? ... (1 replies)
... she advised me to get off the minocyclin for a few weeks... I did, and no more hives! ... (29 replies)
B5
Dec 26, 2000
... I recently got in touch with a pharmacist and he said that taking Vitamin B5 with Minocyclin will not hurt me, but he stated that i should only take 1 b5 a day. ... (78 replies)
Minocycline
Dec 22, 2000
... Im sorry to hear about your problems with Minocyclin Shaelle, hopefully they will heal in time. ... (5 replies)
... causing bacteria grows immune to antibiotics after a few months and can come back with a vengeance. I went from having moderate acne before minocyclin to having severe cystic acne after 7 months on the drug. ... (4 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11

All times are GMT -7. The time now is 12:19 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!